# SDR ASAA2022021337428

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,827 hours, 15,759 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VTK MESSAGE AND FMC FAILURE ON CAPTAIN SIDE. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 801 FMCS BITE PROCEDURE AND FMC-L PGM FAULT LOGGED AS INTERMITTENT @ 0434Z. PERFORMED FIM 34-61 TASK 807 AND DETERMINED LEFT FMC COULD NOT EXECUTE A SOFTWARE INSTRUCTION AND RECOVERED FROM THIS FAULT. LEFT FMC OP CHECKS NORMAL AT THIS TIME FIM DIRECTS NO FURTHER ACTION REQUIRED, OK FOR SERVICE.
